ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the cut‐on frequencies of a large round duct with azimuthal as well as radial partitions

Munjal, ML (1988) On the cut‐on frequencies of a large round duct with azimuthal as well as radial partitions. In: Journal of the Acoustical Society of America, 84 (5). pp. 1936-1939.

[img] PDF
On_the_cut-on.pdf - Published Version
Restricted to Registered users only

Download (411Kb) | Request a copy
Official URL: http://asadl.org/jasa/resource/1/jasman/v84/i5/p19...

Abstract

This letter deals with a three‐dimensional analysis of circular sectors and annular segments resulting from the partitioning of a round (cylindrical) duct for use in an active noise control system. The relevant frequency equations are derived for stationary medium and solved numerically to arrive at the cut‐on frequencies of the first few modes. The resultant table indicates among other things that azimuthal partitioning does not raise the cutoff frequency (the smallest cut‐on frequency) beyond a particular value, and that radial partitioning is counterproductive in that respect.

Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Date Deposited: 16 Dec 2011 06:25
Last Modified: 16 Dec 2011 06:25
URI: http://eprints.iisc.ernet.in/id/eprint/42745

Actions (login required)

View Item View Item